Journal Title
Title of Journal: J Geom
|
Abbravation: Journal of Geometry
|
Publisher
Springer International Publishing
|
|
|
|
Authors: Joseph Cho Yuta Ogata
Publish Date: 2016/09/23
Volume: 108, Issue: 2, Pages: 463-479
Abstract
Minimal surfaces with planar curvature lines are classical geometric objects having been studied since the late nineteenth century In this paper we revisit the subject from a different point of view After calculating their metric functions using an analytical method we recover the Weierstrass data and give clean parametrizations for these surfaces Then we show that there exists a single continuous deformation between all minimal surfaces with planar curvature lines In the process we establish the existence of axial directions for these surfaces
Keywords:
.
|
Other Papers In This Journal:
|